| Model Number |
7277 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that he obtained blood glucose readings of hi (indicative of a reading above 600 mg/dl) at 12:24 p.M.And 132 mg/dl at 12:30 p.M.With the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Additional Manufacturer Narrative
Based on the clarification received, the customer's date of birth and age was updated in section a2.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter and contour next test strips from lot #1apec44a for evaluation.An in-house testing was performed with the returned meter and test strips using blood sample, which gave a satisfactory performance.